MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE

ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE
Model Number 07250452001
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blood glucose results are transferring from the guide meter to the connect app, however the readings are not transferring to the bolus advisor.Therefore, the bolus advisor is not factoring the most recent blood glucose result.
 
Event or Problem Description
The customer called back days after the original call to advise that he changed the batteries in his meter over the weekend and the bolus advisor on the app is now working.

Brand Name
ACCU-CHEK CONNECT APP
Common Device Name
DIABETES MANAGEMENT SOFTWARE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12233662
Report Number3011393376-2021-02272
Device Sequence Number17074456
Product Code NDC
UDI-Device Identifier00365702700017
UDI-Public00365702700017
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number07250452001
Device Catalogue Number07250452001
Device Lot Number2.1.10.1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date07/30/2021
Patient Sequence Number1
Patient Age76 YR
Patient Weight104